Discussions By Condition: Liver conditions

Can anyone help me w. these symptoms PLEASE!!!

Posted In: Liver conditions 3 Replies
  • Posted By: ash_fox_2005
  • June 20, 2008
  • 01:54 PM

Ok im not sure im in the right place but its somewhere to start... here is the situation. I’ve seen several doctors and have gotten no answers. I’m 21-year-old female. I’m been experiencing some weird things in the past 4 or 5 months and have seen 6 or 7 doctors and all they can say is I don’t know… Which is really frustrating. I know something is wrong because I can barely function during the day and most of the time I feel as though I am 80 years old. Here are my symptoms…don’t know if they are related to one thing or what:

Severe fatigue- where I cant function thoughout the day can barely walk

Low blood sugar- especially after I eat it will stay in lower 70’s jump high after I eat and drop straight down.. fast which makes me dizzy, lightheaded—was tested for hypoglycemia… they said if I have it it is not severe yet and not to eat simple sugars- eat several meals a day- blah blah--- done that for a while not
Helping—also sugar got down to around 42 from fasting about 14 hours one day.. overnight and up in the middle of the day… they think its normal and my tests are in the normal range—was wondering if my liver isn’t functioning properly?

Vision problems- sparkling lights, disco like shadowy flashes- ophthalmologist and nuero-opthm said I was having 4 different types of migraines—I have never had a full-blown migraine… eyes do crazy things

Pupil abnormally dilated- one will be very dilated the other not and have been unresponsive to light

Numbness and tingling in arms legs and scalp

sometimes get a rapid heartbeat

I turn purple and blue and spotty- tried sitting standing doesn’t help- doctor suggested reynaud’s disorder or whatever- but I don’t experience the weird different color changes

Bruising very very easily it you barely poke me

Bleed easily

Menstrual problems – bleed 2 to 3 wks out of the month I am on B/c which they have been changing trying to get it to stop- did have molar pregnancy in August 07 have levels checked – for almost year now… im clear now

Pain in abdomen

Getting tons of little spider like veins all over legs arms- appeared from know where--
Very cold extremities even when it’s very hot

Bone and joint pain- bones feel weak- pain when I move my elbow or use pressure- pain in ankle, which makes it hard to walk on- usually not accompanied by swelling

Weak wrists and ankles- the other day i was walking down the hall and my ankle gave out and i fell in the floor

Headaches, dizziness, can’t think, concentrate and have difficulty remembering things

Hair falls out a little more than it used too—in gobs

I am bipolar but I take medicine for it—but some times I get I guess cranky or enraged angry but doesn’t seem to be from my bi polar cuz that has been under control


Ringing in my ears

Headaches

Dr. tested thyroid said it was fine, had mra/ mri to rule out aneurysms and whatnot.. said it was fine.. one small abnormal lesion but they thought it was fine.
They thought maybe I was anemic- or had an iron deficiency said that was all fine

Did a blood work up said it looked good—
Im just needing some answers – it is very frustrating.. I don’t see why we pay doctors sooo much and they cant give us an answer.
Im really worried about this cuz it seems to be getting worse !!!

Reply Flag this Discussion

3 Replies:

  • did you at any time take singulair for asthma?
    Anonymous 42789 Replies Flag this Response
  • Have you had your liver blood counts tested? Some of your symptoms are the same as those for liver damage/hepatitis.
    mamacita 13 Replies Flag this Response
  • No I havent ever had any of those tests.. my doc seems like a quack.. thats what I thought maybe my liver but i dont know. But i figure somethigns going wrong since hypoglycemia showed up in past 5 6 months.. out of no where... does your liver regulate that?? I have asthma but cant remeber if i took singulair i think a long time ago.. i just use albuterol now.
    ash_fox_2005 4 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.